# SDR AALA202505130192

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 44,936 hours, 18,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT IN FORWARD GALLEY COVER MISSING. REMOVED AND REPLACED THE R2 DOOR-SIDE EMERGENCY EXIT SIGN LIGHT ASSEMBLY IN ACCORDANCE, OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
